# SDR CA090706004

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna T207A
- Aircraft time: 10,085 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C401
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520HC
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED IN FLIGHT, WEATHER WAS GOOD, RESTART FAILED, ACFT MADE FORCED LANDING MINOR INJURIES.  ACFT TO BE RECOVERED AND INVESTIGATED BY SAFETY BOARD.
